MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE® TAPERED CERTAIN® IMPLANT 4 X 13MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE® TAPERED CERTAIN® IMPLANT 4 X 13MM; DENTAL IMPLANT
Model Number INT413
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994)
Date of Event 05/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the implant had to be removed due to the patient having an allergic reaction with pain at the site.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One (1) osseotiteâ® tapered certainâ® implant 4 x 13mm (int413) was returned for investigation.Visual evaluation of the as returned product identified no apparent signs of malfunction.Zimvie is not responsible for any damage caused by the clinician's removal of the device.The device could not be functionally tested for the reported event/failure (allergic reaction).However, through measurements, dimensional analysis, and comparison to drawings, the device was determined to be within design specifications when it left zimvie.Pre-existing conditions were not noted on the per.The reported device was at an unknown tooth location for approximately 1 year.Device history record (dhr) review was completed for the subject lot number 2019111519.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Review completed utilizing keywords: allergic reaction.Therefore, based on the available information and dimensional analysis, device malfunction did not occur.Additionally, the reported event could not be verified since it is a medical condition, and no x-ray or pictorial evidence was available (patient anatomical condition and details of event were unknown).
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE® TAPERED CERTAIN® IMPLANT 4 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15298225
Report Number0001038806-2022-01321
Device Sequence Number5825879
Product Code DZE
UDI-Device Identifier00844868006664
UDI-Public(01)00844868006664(17)241128(10)2019111519
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K063341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/28/2024
Device Model NumberINT413
Device Catalogue NumberINT413
Device Lot Number2019111519
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2022
Supplement Date Received by Manufacturer12/28/2022
Initial Report FDA Received Date08/25/2022
Supplement Report FDA Received Date01/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale